# SDR CALA2012040900245

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004391
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CRACKED 4 PLACES BETWEEN STA 727G AND 767.  CTN 53-140-00 REMOVED AND SPLICED IN NEW CARGO TRACK IAW  SRM 53-0053 REPAIR 3.
